Baclofen overdose with cardiac conduction abnormalities: Case report and review of the literature

Sara Nugent, Michael D. Katz, Timothy E. Little

Research output: Contribution to journalArticle

36 Scopus citations

Abstract

Cardiac conduction abnormalities and hypertension developed in a patient who ingested approximately 500 mg of baclofen (LioresalR). The patient also exhibited the more common features of baclofen overdose including coma, respiratory depression, hypotonia, and hyporeflexia. A review of the literature and a discussion of the interesting manifestations and treatment of baclofen overdose are included.

Original languageEnglish (US)
Pages (from-to)321-328
Number of pages8
JournalClinical Toxicology
Volume24
Issue number4
DOIs
StatePublished - Jan 1 1986

ASJC Scopus subject areas

  • Toxicology

Fingerprint Dive into the research topics of 'Baclofen overdose with cardiac conduction abnormalities: Case report and review of the literature'. Together they form a unique fingerprint.

  • Cite this